# SDR HNAA0700105

- Difficulty date: May 27, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 31,434 hours, 34,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 0100PA
- Condition: Discharged
- Location: Emergency Lights
- Part time: 51 hours, 56 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST TWO FORWARD FLOOR EMERGENCY LIGHTS INOPERATIVE.  DEBOARDED PASSENGERS SO MAINTENANCE COULD WORK THE PROBLEM.  REMOVED AND REPLACED NR 400 EMERGENCY LIGHT POWER SUPPLY AND BATTERY, OPS CHECKED GOOD.
